RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 1980, Volume 21, Number 2, Pages 25–41 (Mi smj3700)  

Numerations of saturated and homogeneous models

S. S. Goncharova, B. N. Drobotunb

a Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk
b Pavlodar Pedagogical Institute

Full text: PDF file (1181 kB)

English version:
Siberian Mathematical Journal, 1980, 21:2, 164–176

Bibliographic databases:

UDC: 517.15
Received: 03.02.1978

Citation: S. S. Goncharov, B. N. Drobotun, “Numerations of saturated and homogeneous models”, Sibirsk. Mat. Zh., 21:2 (1980), 25–41; Siberian Math. J., 21:2 (1980), 164–176

Citation in format AMSBIB
\Bibitem{GonDro80}
\by S.~S.~Goncharov, B.~N.~Drobotun
\paper Numerations of saturated and homogeneous models
\jour Sibirsk. Mat. Zh.
\yr 1980
\vol 21
\issue 2
\pages 25--41
\mathnet{http://mi.mathnet.ru/smj3700}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0569174}
\zmath{https://zbmath.org/?q=an:0441.03016}
\transl
\jour Siberian Math. J.
\yr 1980
\vol 21
\issue 2
\pages 164--176
\crossref{https://doi.org/10.1007/BF00968263}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=WOS:A1980LA78900004}


Linking options:
  • http://mi.mathnet.ru/eng/smj3700
  • http://mi.mathnet.ru/eng/smj/v21/i2/p25

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020